Concerned about the side effects of anastrozole

Posted by tinalove @tinalove, Jan 31, 2016

I completed all treatments for breast cancer but now I am supposed to take hormone blocker, named anastrozole. im concerned about the side effects. Has anyone here taken it and did anyone have hair loss?

Interested in more discussions like this? Go to the Breast Cancer Support Group.

@flowergal

Good luck with your doctor visit. I hope they help you figure out what is best.
This a complicated situation for a lot of us. Nothing is guaranteed.

Jump to this post

Thank you, I really appreciate your support. You too, hang in there . I'm almost thinking I will stay on the regimen of anastrozole, push though and accept the side effects. Take care!

REPLY
@chamisa

Elizm— I took 600 mg divided into 300 mg at two meals daily. I’ll never know if it really helped or not, because I started having symptoms early into the taxol portion of my treatment and my doctor advised me to take it... so I don’t know how bad my neuropathy would have been without it. (The chemo nurses also had me keep my hands and toes iced down during infusions...never will know for sure if that actually helped or not either.) The doc told me to take 300-600 mg daily but recommended I take the larger dose. After two years I still have significant numbness/tingling in my fingers and ball/toes of one foot. Interestingly about three months ago I realized that my other foot had improved so much it is almost back to “normal”! Have no idea why just one foot is better. For my hair I was taking 5000 mcg of Biotin daily.

Jump to this post

My right foot also....ball and toes numb after 4yrs anastrozole--- right a kle swollen in the last 2mos-- thank you as your sharing is helpful and comforting.

REPLY

I have been on anastrozole for 2 years I have hair thinning but not bad. It’s seems to be growing back a Little. It better than having breast cancer reoccur.

REPLY
Please sign in or register to post a reply.